Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 2, NWS Lake Charles, LA

January 10, 2012

NWS Lake Charles, LA issued this small craft advisory at Jan 10, 2012, 4:49 AM CST. It took effect at Jan 10, 2012, 11:07 AM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2012, 4:49 AM CST (10:49 UTC)
In effect from
Jan 10, 2012, 11:07 AM CST
Expired
Jan 11, 2012, 10:00 AM CST
In force
23 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WHUS74 KLCH 101049
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
449 AM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

.A COLD FRONT WILL PUSH INTO THE COASTAL WATERS THIS MORNING THAT
WILL INCREASE THE WINDS AND SEAS THROUGH THE DAY TODAY. THE
PRESSURE GRADIENT WILL BEGIN TO RELAX LATE TONIGHT WITH WINDS
BEGINNING TO FALL. 

GMZ450-470-472-101900-
/O.NEW.KLCH.SC.Y.0002.120110T1800Z-120111T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
449 AM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT
CST TONIGHT. 

* WINDS AND SEAS: WEST WINDS UP TO 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ452-455-475-101900-
/O.NEW.KLCH.SC.Y.0002.120111T0000Z-120111T0600Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
449 AM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT. 

* WINDS AND SEAS: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
477 
WHUS74 KLCH 101707
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1107 AM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

.STRONG WESTERLY WINDS IN THE WAKE OF A COLD FRONT AND ASSOCIATED
WITH A LOW OVER NORTHERN LOUISIANA WILL PERSIST THROUGH TONIGHT.
THESE WINDS WILL DIMINISH ON WEDNESDAY AS THE GRADIENT RELAXES IN
RESPONSE TO DEPARTING THE LOW PRESSURE TO THE NORTHEAST.

GMZ450-452-455-470-472-475-110300-
/O.EXT.KLCH.SC.Y.0002.120110T1707Z-120111T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1107 AM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS AND SEAS: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY
900 
WHUS74 KLCH 110115
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
715 PM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE COASTAL
WATER THROUGH WEDNESDAY MORNING...

.STRONG WESTERLY WINDS IN THE WAKE OF A COLD FRONT AND ASSOCIATED
WITH A LOW OVER NORTHERN LOUISIANA WILL PERSIST THROUGH TONIGHT.
THESE WINDS WILL DIMINISH DURING WEDNESDAY AS THE GRADIENT
RELAXES IN RESPONSE TO DEPARTING THE LOW PRESSURE TO THE
NORTHEAST.

GMZ452-455-472-475-111600-
/O.EXT.KLCH.SC.Y.0002.000000T0000Z-120111T1600Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
715 PM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST WEDNESDAY...

* WINDS AND SEAS: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-470-111200-
/O.CON.KLCH.SC.Y.0002.000000T0000Z-120111T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
715 PM CST TUE JAN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS AND SEAS: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
063 
WHUS74 KLCH 111034
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
434 AM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE COASTAL
WATERS EARLY TODAY...AND RETURNING TO THE ENTIRE COASTAL WATERS
AFTER MIDNIGHT.

.STRONG WESTERLIES WILL DIMINISH SLIGHTLY TODAY AS A LOW PRESSURE STORM
SYSTEM AND YESTERDAYS WEATHER MAKER ADVANCES FURTHER NORTHEAST OF
THE REGION. AN ARCTIC COLD FRONT WILL ADVANCE INTO THE GULF WATERS
LATER TONIGHT BRINGING A STRONG AND GUSTY OFFSHORE FLOW CONTINUING
INTO THURSDAY NIGHT.

INLAND LAKES AND BAYS CAN EXPECT TIDES OF (-2.5) TO (-3.0) FEET
MEAN LOW LOWER WATER AROUND LOW ASTRONOMICAL TIDE DURING THE LATE
MORNING.

GMZ452-455-472-475-111845-
/O.CON.KLCH.SC.Y.0002.000000T0000Z-120111T1600Z/
/O.NEW.KLCH.SC.Y.0003.120112T0600Z-120113T0600Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
434 AM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST THURSDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 10 AM CST THIS MORNING. 

* WINDS AND SEAS THIS MORNING: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 4 TO 7 FEET.

* WINDS AND SEAS AFTER MIDNIGHT: NORTHWEST WINDS 20 TO 30 KNOTS
  WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-470-111845-
/O.CON.KLCH.SC.Y.0002.000000T0000Z-120111T1200Z/
/O.NEW.KLCH.SC.Y.0003.120112T0600Z-120113T0600Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
434 AM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST THURSDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 6 AM CST EARLY THIS MORNING. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 30 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 5 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-111845-
/O.NEW.KLCH.LO.Y.0001.120112T0900Z-120113T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
434 AM CST WED JAN 11 2012

...LOW WATER ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST
THURSDAY. 

* LOW WATER: TIDES OF (-2.5) TO (-3.0) FEET MEAN LOW LOWER WATER
  AROUND LOW ASTRONOMICAL TIDE DURING THE LATE MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 11:44 PM CST, 5 hours 5 minutes earlier.

Area forecast discussion, Jan 9, 11:44 PM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1144 PM CST MON JAN 9 2012

.DISCUSSION...
FOR THE 10/06Z TAF ISSUANCE.

&&

.AVIATION...
UPPER LEVEL LOW CONTINUES TO SPIN OVER CENTRAL TEXAS. FAVORABLE UPPER
LEVEL DYNAMICS EJECTING FROM THE UPPER LEVEL LOW WILL CONTINUE TO
LIFT ABUNDANT GULF MOISTURE OVER A COASTAL TROF AND OVER EASTERN
PORTIONS OF THE FORECAST AREA. RAIN SHIELD WITH MODERATE TO
OCCASIONALLY HEAVY RAINFALL WILL OCCUR AT KLFT/KARA WITH MVFR/IFR
CEILINGS AND VISIBILITIES THROUGH ABOUT 10/10Z. DRY SLOT MOVING
AROUND THE UPPER LOW SHOULD CUT OFF THE DEEPER MOISTURE ENDING THE
HEAVIER RAINFALL.

AREAS THAT ARE CUT OFF FROM THE DEEPER MOISTURE WILL SEE SOME
LIGHT RAIN/DRIZZLE/MIST AND PATCHY FOG AS LOW LEVEL MOISTURE WILL
BE TRAPPED UNDERNEATH THE FRONTAL INVERSION. THIS WILL KEEP
CEILINGS AND VISIBILITIES IN THE IFR RANGE INTO TUESDAY MORNING.

WIND SHIFT TO THE WEST IS NOTED ON TUESDAY AFTERNOON THAT WILL
HELP IMPROVE CEILINGS TO MVFR LEVELS.

RUA

&&

.PREV DISCUSSION... /ISSUED 1026 PM CST MON JAN 9 2012/

UPDATE...LARGE AMOUNTS OF RAINFALL MOVING INTO SOUTH
CENTRAL LA WITH 1 TO 3 MORE INCHES POSSIBLE AT LFT AND ARA, AND BOTH
SITES HAVE ALREADY BUSTED THEIR RESPECTIVE DAILY RAINFALL RECORDS.
AN AREA OF LOW PRESSURE AT THE SURFACE IS SOUTH OF THE MOUTH OF
THE SABINE RIVER AND WILL LIFT NORTHEAST THROUGH THE NIGHT. THE
HIGHER RAINFALL AMOUNTS OF RAIN WILL BE AHEAD OF THE SURFACE LOW
HOWEVER SHOWERS WILL REMAIN POSSIBLE OVER ALL THE CWA AS LIFT
CONTINUES TO BE PROVIDED BY THE UPPER LOW OVER TX. THE SURFACE AND
UPPER LOWS WILL MOVE AWAY FROM THE AREA DURING TUE WITH DECREASING
RAINFALL CHANCES EXPECTED THROUGH THE DAY. THE PREVIOUS FORECAST
REMAINS GENERALLY ON TARGET AND NO MAJOR CHANGES ARE NEEDED.
/TINGLER

PREV DISCUSSION... /ISSUED 424 PM CST MON JAN 9 2012/

SYNOPSIS...A SURFACE LOW NEAR FREEPORT WILL MOVE NORTHEAST
THROUGH EAST TEXAS AND SHOULD BE REACHING TOLEDO BEND BY MORNING.
THIS WILL KEEP THE AREA IN THE WARM SECTOR WITH DEEP MOISTURE
CONTINUING TO FLOW IN FROM THE SOUTHEAST. A DIFLUENT UPPER LEVEL
FLOW IS ENHANCING RAINFALL AND TSTMS OVER LOWER SOUTHEAST TEXAS AS
WELL AS THE WESTERN COASTAL WATERS.

SHORT TERM...THE NAM POPS ARE LOOKING GOOD SO MAINTAINED
CATEGORICAL POPS OF 80 PERCENT TNITE. THERE WILL BE A BRIEF WINDOW
FOR FAVORABLE UPPER LEVEL DYNAMICS EARLY TUESDAY WITH THE ENTRANCE
REGION OF THE SUBTROPICAL JET MAX FAVORABLE FOR AGEOSTROPHIC LIFT
OVER LOWER SE TX AND SW LA. THIS WILL EXTEND LATER ON TUESDAY TO
COVER S CEN LA. CHOSE TO LEAVE OUT SEVERE WORDING AT THIS TIME BUT
THIS WILL NEED TO BE MONITORED BY SUBSEQUENT SHIFTS. TEMPS WILL BE
HELD LOWER TNITE DUE TO RAIN COOLED AIR. GFS GUIDANCE IS CLOSE.
TEMPS WILL BE TRICKY THOUGH WITH THE FRONT PUNCHING IN AROUND DAYBREAK
COULD VERY WELL SEE MIN TEMPS AFTER SUNRISE AND BEFORE THE DATA
CUTOFF TIME OF 8 AM FOR OVERNIGHT LOWS ON THE WESTERN AREAS.

LONG TERM...MODELS GREATLY DIVERGE OVER THE WEEKEND. TIMING IS
CLOSE BUT THE EURO IS COLDER VS THE GFS SO BLENDED IN AND SHADED
THAT WAY LATE FRIDAY INTO SUNDAY. THE EURO ALLOWS THE NEXT MAJOR
TROF TO SPEED AHEAD ON FRIDAY WHILE THE GFS HAS THE TROF DELAYED
BY A DIGGING SOUTHERN BRANCH CLOSING OFF A BAJA LOW. THE NEXT POTENT
CANADIAN COLD FRONT SHOULD BE ENCOUNTERING LIMITED MOISTURE ON
THURSDAY. THE EURO AS MENTIONED WILL BE COLDER DUE TO GOOD
NORTHWESTERLY FLOW ALOFT.

MARINE...HOISTED CAUTION FLAGS FOR WINDS AND SEAS FOR THE WATERS
OFF THE COAST TNITE. WINDS ARE LOOKING TOO STRONG FOR SEA FOG
DESPITE THE CROSSOVER 4 DEGREES WARMER DEW POINTS VS THE WATER
TEMPS.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  58  63  45  65  41 /  80  50  20   0  10
KBPT  52  60  45  67  41 /  80  30  10   0  10
KAEX  56  64  46  61  41 /  80  60  30   0  10
KLFT  61  66  44  65  43 /  80  60  20   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 6 AM CST TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
     NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
     NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 10, 4:46 AM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
446 AM CST TUE JAN 10 2012

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-111100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
446 AM CST TUE JAN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
RAINS ENDING AS COOLER AIR SPILLS IN FROM THE WEST TODAY. HEAVY
RAINS HAS CAUSED MANY DITCHES AND LOW LYING AREAS TO REMAIN FULL
THIS MORNING. WATER LEVELS WILL FALL SLOWLY THROUGH THE DAY TODAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A STRONG DRY CANADIAN COLD FRONT WILL MOVE DOWN INTO THE REGION ON
THURSDAY WITH A HARD FREEZE EXPECTED ON FRIDAY MORNING ACROSS
CENTRAL LOUISIANA AND THE LAKES REGION OF SOUTHEAST TEXAS. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:57 PM CSTAreal Flood AdvisoryLCHCalcasieu108 min
Jan 9, 10:51 PM CSTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin114 min
Jan 10, 12:13 AM CSTRiver Flood WarningLCHLafayette, Vermilion20 hr
Jan 10, 8:09 AM CSTRiver Flood WarningLCHCalcasieu24 hr
Jan 10, 8:23 AM CSTAreal Flood AdvisoryLCHEvangeline, Saint Landry6 hr
Jan 10, 9:06 AM CSTAreal Flood WarningLCHAcadia, Allen, Evangeline, Saint Landry6 hr
Jan 10, 9:26 AM CSTRiver Flood WarningLCHAcadia, Jefferson Davis5 days
Jan 10, 3:05 PM CSTAreal Flood WarningLCHAcadia, Evangeline, Saint Landry5 hr

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.